Title

  • external user (warningwarning)
  • Log in as
  • language uk
Record number 721937
Article title A simple mathematical model of a complex hydrological system, Okavango Swamp, Botswana
Author(s) Dincer, T. ; Child, S. ; Khupe, B.
Journal title Journal of hydrology
Part(Year)Number 93(1987)1/2
Pages 41 - 65
Online May be available online via journal: Journal of hydrology
Keyword(s) analogues / Botswana / hydrology / marshes / models / swamps / wetlands
Categories Hydrology
Publication type Article
Language English
Comments
There are no comments yet. You can post the first one!
Post a comment
 

To support researchers to publish their research Open Access, deals have been negotiated with various publishers. Depending on the deal, a discount is provided for the author on the Article Processing Charges that need to be paid by the author to publish an article Open Access. A discount of 100% means that (after approval) the author does not have to pay Article Processing Charges.

For the approval of an Open Access deal for an article, the corresponding author of this article must be affiliated with Wageningen University & Research.

Please log in to use this service. Login as Wageningen University & Research user or guest user in upper right hand corner of this page.